# SDR IPXA1566286

- Difficulty date: April 19, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,446 hours, 19,241 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Delaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU BAY INNER SKIN HAS DELAMINATED AREA APROX 5" AFT OF FRAME AT STA 1918.90  AND APROX 15" UP FROM RT APU DOOR HINGE.  REPAIRED SKIN IAW EA 110406IR.
